# SDR SRAA961002

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4208
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Condition: Cracked
- Location: Bs 780/830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT INSPECTION AT HOW, FOUND AIRCRAFT FUSELAGE FITTINGS AT STA 780 AND 830 CRACKED.  ADDITIONAL INSPECTION FOUND TOTAL OF THREE CARGO COMPARTMENT SUPPORT STRUTS ATTACH UPPER FITTINGS CRACKED AT FS 869 RT, FS 803 LT, AND FS 825 LT.  REPLACED THREE SUPPORT STRUT UPPER FITTINGS IAW SRM 51-60 AND 51-70.
